# SDR DALA2021081204637

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,853 hours, 14,953 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742 S39l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 FWD CARGO COMPARTMENT FOUND 01 EA SHEAR TIE SURFACE CORROSION AT STA742 BETWEEN STR S-39R AND S-39L. REPLACED SHEAR TIE. (LP 1906408)
